# SDR DALA12001756312

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 56,427 hours, 7,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERIOR EMERGENCY LIGHT INOPERATIVE AT RIGHT FORWARD OVERWING.  MAINTENANCE REPLACED POWER SUPPLY BPS7-3 AND DEFECTIVE FUSE ON M7919 POWER SUPPLY.  PERFORMED EMERGENCY LIGHTS CHECK, OK AS PER B747-400 AMM NR 33-51.
